# SDR MWEA999532

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Bird Strike
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

LARGE BIRD STRIKE ON LEFT SIDE OF AIRCRAFT AROUND THE MAIN LANDING GEAR.  COMPLETED BIRD STRIKE INSPECTION AND HIGH ENERGY STOP INSPECTION WITH NO DAMAGE NOTED.
